Search Show Menu
Home Latest News Menu
News

Police have issued a warning about pink 'Rolls Royce' ecstasy pills

A teenage boy died at on Sunday morning

  • Dave Turner
  • 30 October 2017
Police have issued a warning about pink 'Rolls Royce' ecstasy pills

The death of a 16-year-old boy has been linked to pink ecstasy pills pressed with the Rolls Royce logo.

A statement from North Wales Police says he died in the early hours of Sunday morning after taking the tablets at a Halloween party in Gwytherin, Conwy, North Wales. Paramedics took him to Glan Clwyd Hospital where he passed away.

The pills, pictured above, are said to have '200mg' inscribed on the back.

Superintendent Gareth Evans said: “This is a truly tragic incident in which a young boy has lost his life. Our thoughts are with his family and friends at this terribly difficult time and specially trained officers are supporting them.

"The investigation is at an early stage, but I would urge anyone with information which could assist us to come forward and to contact police on 101 or Crimestoppers anonymously on 0800 555 111 quoting reference number V164084.”

Head here to read about taking ecstasy safely.

Dave Turner is Mixmag's Digital News Editor, follow him on Twitter

Load the next article...
Loading...
Loading...